# SDR A6WA201040505

- Difficulty date: July 6, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 24,672 hours, 22,208 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(AT GATE) SIDEWALL LIGHTS AT ROW 9DF ARE FLICKERING WITH A SLIGHT BURNING SMELL.  R & R 8/9F SIDEWALL LIGHT FIXTURE REF AMM 33 21 07.  OPS CK GOOD.  NO EVIDENCE OF BURNING SMELL FROM THIS LIGHT FIXTURE.
